My period is 7 days late. This is my first time using Ortho Evra patch and on my first week off, this past week, my period has not started. Finally, today, 7 days later on my "patch change day", I get my period. Do I put on my next patch today, do I wait, what do I do?? What else should I do other than contact my doctor?
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2014 • 1 answer
Ortho Evra - I started OE the day after my last pill which was after my period. I'm now starting the
Posted 5 Feb 2014 • 1 answer
Ortho Evra I started putting my patch on the first day of my period cuz thats what the pamphlet said
Posted 31 Dec 2014 • 1 answer
Posted 30 Jan 2015 • 1 answer
Ortho Evra - I started the patch on the 14th of June and on the 5th day of being on the patch I was?
Posted 21 Jun 2016 • 0 answers